Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Open sores in between inner thighs and lower testicles, burn relief cream drying out the sores. How can they be prevented from spreading?

hi im Alex for about 5 days now i stared getting open sores in between my inner thighs, and lower testicles i went to the doctor and he said it might be a skin irritation from shaving or clipping or from wearing tight underwear and pants, he prescribed me burn relief cream. ive been using it for 2 days now and it seems to be drying out the sores but they are spreading, any idea what it might be or how i can prevent it from spreading?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for writing to us. It seems you are having intertrigo.
Dust the area with antifungal powder after bathing and apply steroid antibiotic antifungal cream two times in a day. you may mix hydrocortisone, fusidic acid and clotrimazole in equal parts and apply.
Wear loose cotton clothes to prevent friction and sweat occlusion. Keep the area dry and well ventilated.
Hope this helped.
Take care
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor